# SDR 2014FA0000481

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: General aviation
- Aircraft: N51216
- Make and model: Cessna T206H
- Aircraft serial: 08343
- Aircraft time: 4,612 hours, 2,638 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sending Unit
- Part number: 38524
- Part serial: 30062464
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 65 hours, 30 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RECURRING PROBLEMS WITH FUEL QTY SENDING UNITS OF THE LT AND RT WING FUEL TANKS. 5 OCCURRENCE'S THIS FISCAL YEAR OF FAILED UNITS.  FLOAT TYPE, ALL WORK PERFORMED IN REF TO 28-40-00, REV 18.  THE FLEET OF 8 AIRCRAFT ACROSS THE COUNTRY HAVE FREQUENT PROBLEMS WITH FUEL QUANTITY SENDING UNITS.  DESCRIPTION'S OF MALFUNCTIONS ARE ALL SIMILAR, "OPEN CIRCUIT" AT VARIOUS POINTS OF FLOAT MOVEMENT, DOA OUT OF THE BOX.  ALL PARTS ARE NEW AND SUPPLIED BY MFG PARTS.
